# SDR R61A2025050600231

- Difficulty date: May 6, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 36,880 hours, 26,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 003877
- Condition: No Test
- Location: Zone 200
- Part time: 36,176 hours, 26,156 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAILED FUNCTIONAL CHECK. R&R EMERGENCY LIGHT BATTERY 2.
